# SDR SIMA9701362

- Difficulty date: May 16, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N407AT
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 407
- Engine: Pwa PW127
- System (JASC): 7320 · Fuel Controlling System
- Part: Valve
- Condition: Failed
- Location: Rt Engine P2.5
- Stage of operation: IN
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ORD - FLT 4029 - ELECTRICAL/SMOKE SMELL ENTERED CABIN FOLLOWING THE STARTING OF ENGINES.  MAINTENANCE WAS ABLE TO DUPLICATE SMELL PRIOR TO REMOVING.  CLEANED AND REINSTALLED P2.5 SWITCHING VALVE ON RIGHT HAND ENGINE.  PERFORMED OPS CHECK WITH NO INDICATION OF SMELL IN CABIN.  AIRCRAFT WAS RETURNED TO SERVICE.  (X)
